Spaces between L 1 and L and the theorem of Marcinkiewicz

A. Calderón

Studia Mathematica (1966)

  • Volume: 26, Issue: 3, page 301-304
  • ISSN: 0039-3223

How to cite


Calderón, A.. "Spaces between $L^{1}$ and $L^{∞}$ and the theorem of Marcinkiewicz." Studia Mathematica 26.3 (1966): 301-304. <>.

author = {Calderón, A.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {301-304},
title = {Spaces between $L^\{1\}$ and $L^\{∞\}$ and the theorem of Marcinkiewicz},
url = {},
volume = {26},
year = {1966},

AU - Calderón, A.
TI - Spaces between $L^{1}$ and $L^{∞}$ and the theorem of Marcinkiewicz
JO - Studia Mathematica
PY - 1966
VL - 26
IS - 3
SP - 301
EP - 304
LA - eng
KW - functional analysis
UR -
ER -

Citations in EuDML Documents

  1. Michael Braverman, Ben-Zion Rubshtein, Alexander Veksler, Dominated ergodic theorems in rearrangement invariant spaces
  2. N. Kalton, Calderón couples of rearrangement invariant spaces
  3. Jesús Bastero, Francisco Ruiz, Interpolation of operators when the extreme spaces are L
  4. Jesús Bastero, Mario Milman, Francisco Ruiz, On sharp reiteration theorems and weighted norm inequalities
  5. Pick, Luboš, Optimal Sobolev embeddings
  6. Sinnamon, Gord, Monotonicity in Banach function spaces
  7. Cianchi, Andrea, Some results in the theory of Orlicz spaces and applications to variational problems

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.